# SDR ASAA0956896

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 7,803 hours, 2,234 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW FAILED CIRCUIT BREAKER IS IN.  PERFORMED FIM TASK 30 41 00 801, NO FAULTS NOTED.  OK FOR SERVICE.  SEAMC NOTIFIED, OPS CHECKED NORMAL.
